# SDR DALA2021041202114

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 WEAR UPPER SKIN SLAT 1 LOC.AT SLAT TRACK 1 AREA ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER 590667-14 REV.ORIGINAL. (1777453)
